# SDR AALA202010279019

- Difficulty date: July 18, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 15,170 hours, 1,636 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: BACS38A301A13N
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THE OFCR ESCAPE HATCH HANDLE IS MISSING AND CANNOT BE OPEN IN FLIGHT.  REPLACED THE HANDLE/STRAP, PER AMM 25-51-22.
